# SDR IPXA11568436

- Difficulty date: July 30, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 12,022 hours, 8,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CK MAIN CARGO COMPARTMENT PANEL 241XMF HAS SEVERAL MISSING AND DAMAGED INSERTS.  REPLACED FLOOR PANEL 241XMF IAW EO B757-5320-9692-G.
